MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDECATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION, ASHITAKA GLIDECATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number NC35901
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported the catheter sheared off while in use, they were able to retrieve all pieces and cases was aborted.The procedure type was peripheral arterial disease (pad).The patient's condition was not applicable.No relevant tests were conducted.There was no blood loss.There was no injury described, and there was no direct allegation.The event occurred intra-operative.Additional information was recevied on 14 nov 2024: the sample is not contaminated by anti-cancer agent.

Brand Name
GLIDECATH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key20803222
Report Number2243441-2024-00041
Device Sequence Number15800685
Product Code DQO
UDI-Device Identifier04987350772237
UDI-Public(01)04987350772237(17)260731(10)230801
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2024
Report Date (Section F) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberNC35901
Device Catalogue NumberCG417
Device Lot Number230801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/28/2024
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer10/28/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZ WIRE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA11/27/2024